# SDR C1HA200085003

- Difficulty date: November 6, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT AT L-2 DOOR.  REMOVED AND REPLACED BATTERY PACK, OPS CK GOOD.
